# SDR IPXA1567749

- Difficulty date: June 24, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO COMPARTMENT LOWER DOOR SILL STA 602, RBL 24 LOWER BRACKET HAS CORROSION.  REPLACED FWD CARGO COMPARTMENT LOWER DOOR SILL BRACKET STA 602, RBL 24 IAW DWG 143N8522 AND SRM 51-40-02.
